# SDR SWAA2024032166322

- Difficulty date: March 21, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N8695D
- Make and model: Boeing 737-8H4
- Aircraft serial: 35965
- Aircraft time: 25,805 hours, 12,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT R/H DOOR EMERGENCY LIGHT IS NOT WORKING<[01] REMOVED AND REPLACED AFT R/H SIDE EMERGENCY BATTERY POWER PACK IAW AMM 33-51-06 OPS CHECK GOOD.
